# SDR ASAA2022071439096

- Difficulty date: July 14, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 1,083 hours, 326 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 51090360001
- Part serial: 5109036001983
- Condition: Faulty
- Location: Apu Compartment
- Part time: 1,165 hours, 347 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START ATTEMPT. GROUNDED - YES. REMOVED & REPLACED APU STARTER CONVERTER REF B737-9 AMM 49-41-21.
